My doctor recently changed my prescription from 4 oxycodone to 2 oxycontin. However when I took the first oxycontin I had terrible side effects. Nauseous, couldn't eat no appetite, felt like weight on my chest, hair was standing on end and it felt like my insides were shaking. This went on for hours! Any help or ideas would be appreciated!! Thanks
This question has also been asked and answered here: Oxycodone vs OxyContin - What's the difference?
That doesn't make sense because it's the same exact thing, just time released. As to the switch, the Dr is the one to ask as to why, usually they do this when too much of the immediate release is being prescribed or they see the need for the time released version, again, he is the on one who knows the answer. As for the side effects, must be something else causing this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I often see moriphine, oxycodone and oxycontin used interchangably, what's the difference, which is?
Posted 16 Aug 2009 • 1 answer
Posted 27 Sep 2009 • 4 answers
Posted 16 Feb 2010 • 1 answer
Posted 16 Mar 2016 • 1 answer
Posted 12 Nov 2016 • 2 answers